Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the existence of periodic solutions for nonconvex-valued differential inclusions in $ \bold R\sp N$

Authors: Shou Chuan Hu and Nikolaos S. Papageorgiou
Journal: Proc. Amer. Math. Soc. 123 (1995), 3043-3050
MSC: Primary 34A60; Secondary 34B15, 34C25
MathSciNet review: 1301503
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we investigate the existence of periodic solutions for differential inclusions with nonconvex-valued orientor field. Using a tangential condition and directionally continuous selectors, we establish the existence of periodic trajectories.

References [Enhancements On Off] (What's this?)

  • [1] J.-P. Aubin and A. Cellina, Differential inclusions, Springer-Verlag, Berlin, 1984. MR 755330 (85j:49010)
  • [2] D. Bertsekas and S. Shreve, Stochastic optimal control: The discrete time case, Academic Press, New York, 1978. MR 511544 (80d:93081)
  • [3] A. Bressan, Directionally continuous selections and differential inclusions, Funkcial. Ekvac. 31 (1988), 459-470. MR 987798 (90d:34038)
  • [4] F. S. DeBlasi and J. Myjak, On the solution sets for differential inclusions, Bull. Polish Acad. Sci. 33 (1985), 17-23. MR 798723 (86m:34011)
  • [5] L. Gorniewicz, On the solution sets of differential inclusions, J. Math. Anal. Appl. 113 (1986), 235-244. MR 826673 (87h:34017)
  • [6] G. Haddad and J.-M. Lasry, Periodic solutions of functional-differential inclusions and fixed points of $ \sigma $-selectionable correspondences, J. Math. Anal. Appl. 96 (1983), 295-312. MR 719317 (84m:34015)
  • [7] F. Hiai and H. Umegaki, Integrals, conditional expectations and martingales of multivalued functions, J. Multivariate Anal. 7 (1977), 149-182. MR 0507504 (58:22463)
  • [8] E. Klein and A. Thompson, Theory of correspondences, Wiley-Interscience, New York, 1984. MR 752692 (86a:90012)
  • [9] J.-M. Lasry and R. Robert, Degré topologique pour certains couples de fonctions et applications aux equations differentielles multivoques, C. R. Acad. Sci. Paris 283 (1976), 163-166. MR 0436196 (55:9144)
  • [10] J. Macki, P. Nistri, and P. Zecca, The existence of periodic solutions to nonautonomous differential inclusions, Proc. Amer. Math. Soc. 104 (1988), 840-844. MR 931741 (89e:34027)
  • [11] J.-J. Moreau, Intersection of moving convex sets in a normed space, Math. Scand. 36 (1975), 159-173. MR 0442644 (56:1025)
  • [12] J. Oxtoby, Measure and category, Springer-Verlag, New York, 1971. MR 584443 (81j:28003)
  • [13] N. S. Papageorgiou, On the existence of $ \psi $-maximal, viable solutions for a class of differential inclusions, Arch. Math. (Brno) 27 (1991), 175-182. MR 1189213 (93h:34026)
  • [14] S. Plaskacz, Periodic solutions of differential inclusions on compact subsets of $ {\mathbb{R}^n}$, J. Math. Anal. Appl. 148 (1990), 202-212. MR 1052055 (91d:34017)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A60, 34B15, 34C25

Retrieve articles in all journals with MSC: 34A60, 34B15, 34C25

Additional Information

Keywords: Scorza-Dragoni property, directionally continuous selector, lower semi-continuous multifunction, periodic solution, tangent cone, tangential condition
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society